How high should the doses of other medications be?
- 20 Dec 2010 by madworx
- lamictal, vimpat
My son just started Vimpat and his doctor didn't reduce his other meds. He takes 250 mg of zonisimide twice daily and lamictal 150 mg twice a day. He seems more aggitated and tired.
25 Jan 2011
I would suggest that you discuss this with your son's doctor, if you haven't done so already. Just say that you are concerned about his symptoms and perhaps discuss reducing the dose of the medicines just as a trial initially. He/She may agree.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i've just been put on a trail and I'm also taking topamax and lamictal epilepsy not control
4 answers • 3 May 2011
Im currently taking 150 mils of vimpat and hv to now raise it to 200 mls. Does anyone else get the sillys about 45 minutes after taking vimpat ? I ...
1 answer • 18 Jul 2011
I've been taking lamictal for about a year now, currently taking 400 mg/daily. My seizures keep returning, so I'll have a night of seizures ...
4 answers • 31 Aug 2011
I take 300 mg dilaltin and 100 mg vimpat now. I want to get off dilantin and my doctor has set up a weaning program for me to go only to vimpat. ...
1 answer • 23 Feb 2012
I have a two part question. First, I'm on 60mg/day of accutane in two doses. My breakfast and dinner times vary, so I was wondering if taking ...
1 answer • 17 May 2012